# SDR 2018FA0000503

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26303
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR LEVER DIDNT MOVE UP. QRH PERFORMANCE. CORRECTIVE ACTION: REPLACED LANDING GEAR CONTROL LEVER SOLENOID LICK IAW AMM 32-31-31/401. MAIN LANDING GEAR EXT/RET OP. TEST IAW AMM 32-32-00/503 OK
